# SDR ASAA2018030423825

- Difficulty date: March 4, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CBN UNDER FLOOR CROSS FLOOR SUPPORT CHANNEL CRACKED BS 540, LBL 1. GROUNDED - YES. LOCATED AND DRILLED NEW SUPPORT CHANNEL AND COVER PLATE IAW SRM 51-40-05 AND DWG 143A5240 REV- . INSTALLED NEW SUPPORT AND COVER PLATE IAW SRM 51-40-02 AND BAC DWG 143A5240 REV-.
